DOI QR코드

DOI QR Code

A CORRECTION TO A PAPER ON ROMAN κ-DOMINATION IN GRAPHS

  • Mojdeh, Doost Ali ;
  • Moghaddam, Seyed Mehdi Hosseini
  • Received : 2011.10.22
  • Published : 2013.03.31

Abstract

Let G = (V, E) be a graph and k be a positive integer. A $k$-dominating set of G is a subset $S{\subseteq}V$ such that each vertex in $V{\backslash}S$ has at least $k$ neighbors in S. A Roman $k$-dominating function on G is a function $f$ : V ${\rightarrow}$ {0, 1, 2} such that every vertex ${\upsilon}$ with $f({\upsilon})$ = 0 is adjacent to at least $k$ vertices ${\upsilon}_1$, ${\upsilon}_2$, ${\ldots}$, ${\upsilon}_k$ with $f({\upsilon}_i)$ = 2 for $i$ = 1, 2, ${\ldots}$, $k$. In the paper titled "Roman $k$-domination in graphs" (J. Korean Math. Soc. 46 (2009), no. 6, 1309-1318) K. Kammerling and L. Volkmann showed that for any graph G with $n$ vertices, ${{\gamma}_{kR}}(G)+{{\gamma}_{kR}(\bar{G})}{\geq}$ min $\{2n,4k+1\}$, and the equality holds if and only if $n{\leq}2k$ or $k{\geq}2$ and $n=2k+1$ or $k=1$ and G or $\bar{G}$ has a vertex of degree $n$ - 1 and its complement has a vertex of degree $n$ - 2. In this paper we find a counterexample of Kammerling and Volkmann's result and then give a correction to the result.

Keywords

dominating set;Roman k-dominating function;correction

References

  1. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, 1998.
  2. K. Kammerling and L. Volkmann, Roman k-domination in graphs, J. Korean Math. Soc. 46 (2009), no. 6, 1309-1318. https://doi.org/10.4134/JKMS.2009.46.6.1309
  3. C. S. Liao and G. J. Chang, Algorithmic aspect of k-tuple domination in graphs, Taiwanese J. Math. 6 (2002), no. 3, 415-420. https://doi.org/10.11650/twjm/1500558307
  4. C. S. ReVelle and K. E. Rosing, Defendens imperium Romanum: a classical problem in military strategy, Amer. Math. Monthly 107 (2000), no. 7, 585-594. https://doi.org/10.2307/2589113
  5. W. Shang, F. Yao, P. Wan, and X. Hu, On minimum m-connected k-dominating set problem in unit disc graphs, J. Comb. Optim. 16 (2008), no. 2, 99-106. https://doi.org/10.1007/s10878-007-9124-y

Acknowledgement

Supported by : IPM